# SDR SWAA2023030311218

- Difficulty date: March 1, 2023
- Submitted: March 3, 2023
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 34,095 hours, 15,662 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP @ RH AFT OVERWING DOOR; RH AISLE ROW 17 AND 21.<[01] FOUND BATTERY PACK M1671 INOP. REMOVED BATTERY PACK IAW AMM 33-51-01 UP TO STEP E. (5). CB P18-3 A10;A11;B10 PULLED. RH DADO PANEL BETWEEN ROW 20/21 REMOVED.;[02] R/R BATTERY PACK PER AMM CHAPT 33-51-06
